aloha family, have i missed you. thank you all for being so loving and kind while i was hospitalized. i tried to get on yesterday and for some odd reason it kept saying site could not be found. so here it goes, being in the hospital sure did mess up my taper, i missed quite a bit of doses. but what i did was come home and continued where i left off. im up with some horrible restless leg, arm and heck, whold body syndrome from the taper. apparently my bleeding was a combination of stress related ulcers which were bleeding. so after 2 days of iv fluids and a medication for ulcers i was looking and feeling tons better. my menopause brought on my anxiety/panic/depression full blowm out of controll. where i got to that doomed feeling again. i added estroven to my hormone treatment, and its working, its helped my moods keeping it stable, i havent felt panic/anxiety attacks, gives me energy and keeps the hot flashes away. its wonderfull. i believe that i needed that additive of hormones, and i read up that its not synthetic hormones its i believe i read its from plants and different herbs, ive even noticed some changes in fatigueness. some people i read it helps from day 1, which i believe i was one of them lucky ones, and some takes a week or longer. so from now on that will be added in my morning premarin ritual, estroven. if anyone is suffering menopause symptoms and their hormone treatment doesnt seem to be doing the job, try adding estroven, but if you do that, you have to cut out any multivitamin your taking since it has all that a women needs. best 28 dollars ive invested for months, lol. i bought enough for 2 months. and will by 2 boxes everytime i come down to half a months worth. ii want to thank all of my ohana(family) here at dc for always being there for me and continueously encourageing me to keep trudging forward. i tell you opiate withdrawls are no fun at all. but ill take that and all i have to deal with to live my life again. gonna try and get some sleep again. ttyl, leanne
Update for my family, regarding my taper, hospital stay, and anxiety/panic/depression?
- 21 Mar 2012 by 808wahine96734
- 9 Apr 2012
- depression, anxiety, panic disorder, generalized anxiety disorder, oppositional defiant disorder
Added 22 Mar 2012:
family id like to get suggestions on 1 more thing, while i was in the hospital i wasnt able to do my taper, so by the time i got home i was in full blown wds. i had the option of iv meds, did take it 2 times while i was there. if i had taken it the whole time i was there it would not have been good for my taper so painfully i toughed it out. so now that im home. i successfully was able to drop to 127.5 after the first week of taper, was on the 2cnd week which was 127.,5, do i start back off there, or just jump into the 3rd week, making it 125 mgs? im doing great on this estroven added to my premarin for hormone replacement therapy. i cant remember the last time i had awesome and brite days full of smiles and laughter like i did the last 2 days since i started the estroven. i did also buy yogi brand relaxing bed time tea. havent used it, but am so looking forward to using it. i will probablly start tomorrow. thanks family, your the best for all you have done and all my cheerleaders. i feel so loved, genuine love. aloha, leanne
Like my good friend Pledge said, it is good to see you safe and doing good. We are here for you if you need us. Always remember this. That's what family and friends are for. I hope you get some good rest and take care of yourself. Best wishes to you my friend. Ruth
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Oct 2010 • 2 answers
Posted 4 Nov 2013 • 1 answer
Is trileptal safe for a small 7 yr old weighing 39 lbs. he has oppositional defiant disorder & ADHD?
Posted 12 Nov 2013 • 1 answer
Posted 29 Jun 2014 • 2 answers
Posted 8 Aug 2015 • 14 answers